Questions héroniennes

Metadatas

Author
Date

1884

type
Language
Identifiers
  • handle:  10670/1.rm9y7h
  • BSMA_1884_2_8_1_359_1
  • oai:numdam.org:BSMA_1884_2_8_1_359_1
  • citation: Bulletin des sciences mathématiques et astronomiques, Sér. 2, 8 no. 1, 1884, 359-376
  • JFM 16.0035.01
Organization

Cellule Mathdoc


Cite this document

Paul Tannery, « Questions héroniennes », Bulletin des Sciences Mathématiques et Astronomiques, ID : 10670/1.rm9y7h


Metrics


Share / Export

From the same authors

Within the same disciplines